Rash to welbutrin?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Robyn10217
Regular Member


Date Joined Nov 2010
Total Posts : 41
   Posted 2/3/2011 11:10 PM (GMT -6)   
So I started taking welbutrin about 3 weeks ago... taken the lowest does and i have not had any side effects, well that I thought.. I woke up the other morning with a face rash (Lupus) and a spotted rash all over my body that came later... has anyone had this reaction or is it all Lupus related...
Lupus, RA,Sjorgrens,antiphospholipid syndrome,Endocarditis & Pericarditis,Migranes

Imuran,Coumadin,Topamax,colchincine,Tramadol when needed, Prednisone

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42612
   Posted 2/4/2011 7:00 AM (GMT -6)   
Do you have lupus or was it a lupus type rash? It could be roseacia? Is a rash in welbutrin's side effects? I would talk to the doctor asap and let them know what is going on. I see in your profile that you do indeed have lupus. I would say that the rash would be more to that effect than the medication, but I would still talk to the doctor about it. You can never tell, the wellbutrin might have caused your lupus to flare. jmho.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 23, 2018 3:29 PM (GMT -6)
There are a total of 3,005,890 posts in 329,278 threads.
View Active Threads


Who's Online
This forum has 161809 registered members. Please welcome our newest member, DragonM.
321 Guest(s), 4 Registered Member(s) are currently online.  Details
Deep_sleep, Notime4lyme, Ljm2014, Lynnwood